# SDR IXXA09SMN069S

- Difficulty date: August 5, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,195 hours, 23,304 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Part time: 86,195 hours, 23,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND RIGHT WING LEADING EDGE UPPER SKIN CORRODED AT STATION XW 406.000. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CORRODED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS. IAW SRM 57-3-2 FIGURE 5 SHEET 1, SRM 51-1-8 PAGES 17-18, SRM 57-2-1 FIGURE 2G T/R 57-95, SRM 57-3-2 FIG 5 SHEET 1, SRM 51-1-8B, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-1-11, AND SRM 51-3-1.
